# SDR SWIA97921

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: GAUG
- Make and model: Cndair CL6002B19
- Aircraft serial: 7161
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FIVE MINUTES AFTER TAKEOFF, LEFT ENGINE OIL TEMP WENT UP TO 173 DEGREES AND OIL PRESSURE WENT TO 48 PSI.  IN FLIGHT SHUT DOWN ACCOMPLISHED IAW QRH.  REMOVED AND REPLACED LEFT A SUMP SCAVENGE PUMP IAW MM 32.  REPLACED LEFT ENGINE IAW MM, OPS AND LEAKS CHECKS GOOD.
